# SDR 97ZZZX3002

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 2540 · Lavatories
- Part: Wall Trim
- Condition: Corroded
- Location: Fwd Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - FORWARD LAVATORY WALL EDGE TRIM SHOWS SIGNS OF CORROSION ON LOWER END.  REMOVED AND REPLACED CORRODED AREA OF WALL TRIM.
